Journals / Turkish Journal of Science / 2020 / Cilt: 5 Sayı: 3

Integral Inequalities for Different Kinds of Convexity via Classical Inequalities

Alper Ekinci(BANDIRMA VOCATIONAL SCHOOL)0000-0003-1589-2593
Ahmet Ocak Akdemir(AGRI IBRAHIM CECEN UNIVERSITY)0000-0003-2466-0508
Pages
305–313
Publication Date
2020-12-30
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this study, we obtain some new integral inequalities for different classes of convex functions by using classical inequalities like general Cauchy inequality and reverse Minkowski inequality.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this study, we obtain some new integral inequalities for different classes of convex functions by using classical inequalities like general Cauchy inequality and reverse Minkowski inequality.
📊
Key Findings & Data:In this study, we obtain some new integral inequalities for different classes of convex functions by using classical inequalities like general Cauchy inequality and reverse Minkowski inequality.
💡
Conclusion & Impact:In this study, we obtain some new integral inequalities for different classes of convex functions by using classical inequalities like general Cauchy inequality and reverse Minkowski inequality.
🔬Design:Araştırma Makalesi
📍Scope:Comprehensive Sample
⚙️Variables:convex functions · m-convex functions · s-convex functions

Abstract

In this study, we obtain some new integral inequalities for different classes of convex functions by using classical inequalities like general Cauchy inequality and reverse Minkowski inequality.

🔖

Cite This Article

Ekinci, A., Akdemir, A. O., Özdemir, M. E. (2020). Integral Inequalities for Different Kinds of Convexity via Classical Inequalities. Turkish Journal of Science, Cilt: 5 Sayı: 3, 305–313. https://ajindex.com/articles/1557560

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (17)

  1. M.K. Bakula, M.E. Özdemir and J. Peµcaric, Hadamard-type inequalities for m-convex and (α; m)convex functions, J. Inequal. Pure and Appl. Math., 9, (4), (2007), Article 96.
  2. M.K. Bakula, J. Peµcaric and M. Ribibic, Companion inequalities to Jensen's inequality for m-convex and (α; m)convex functions, J. Inequal. Pure and Appl. Math., 7 (5) (2006), Article 194.
  3. S.S. Dragomir and G. Toader, Some inequalities for mconvex functions, Studia University Babes Bolyai, Mathematica, 38 (1) (1993), 21-28.
  4. V.G. Mihe¸san, A generalization of the convexity, Seminar of Functional Equations, Approx. and Convex, Cluj-Napoca (Romania) (1993).
  5. G. Toader, Some generalization of the convexity, Proc. Colloq. Approx. Opt., Cluj-Napoca, (1984), 329-338.
  6. E. Set, M. Sardari, M.E. Ozdemir and J. Rooin, On generalizations of the Hadamard inequality for (α; m)convex functions, RGMIA Res. Rep. Coll., 12 (4) (2009), Article 4.
  7. M.E. Özdemir, M. Avcı and E. Set, On some inequalities of Hermite-Hadamard type via m-convexity, Applied Mathematics
  8. G. Toader, On a generalization of the convexity, Mathematica, 30 (53) (1988), 83-87.
  9. S.S. Dragomir, On some new inequalities of Hermite-Hadamard type for mconvex functions, Tamkang Journal of Mathematics, 33 (1) (2002).
  10. H. Hudzik and L. Maligranda, Some remarks on sconvex functions, Aequationes Math., 48 (1994) 100-111.
  11. W.W. Breckner, Stetigkeitsaussagen fur eine Klasse verallgemeinerter konvexer funktionen in topologischen linearen Raumen, Pupl. Inst. Math., 23 (1978) 13-20.
  12. W.W. Breckner, Continuity of generalized convex and generalized concave set-valued functions, Rev Anal. Number. Theor. Approx., 22 (1993) 39-51.
  13. S. Hussain, M.I. Bhatti and M. Iqbal, Hadamard-type inequalities for sconvex functions, Punjab University, Journal of Mathematics, 41 (2009) 51-60.
  14. S.S. Dragomir and S. Fitzpatrick, The Hadamard's inequality for s-convex functions in the second sense, Demonstratio Math., 32 (4) (1999) 687-696.
  15. U.S. Kırmacı, M.K. Bakula, M.E. Özdemir and J. Peµcaric, Hadamard-type inequalities for s-convex functions, Applied Mathematics and Computation, 193 (2007) 26-35.
  16. L. Bougofa, On Minkowski and Hardy integral inequalities, Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 2, article 60, 2006.
  17. Q.A. Ngo, D.D. Thang, T.T. Dat and D.A. Tuan, Notes on an integral inequality, Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 4, article 120, 2